# SDR SCNA20160904138

- Difficulty date: September 4, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N716SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30629
- Aircraft time: 40,826 hours, 22,050 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140CF HAS CORROSION AT FWD ENTRY SIDE.  BLENDED CORROSION.  VERIFIED DAMAGE EXCEEDS 3 ICHES IN LENGTH AND FOUND TO BE OUT OF LIMITS.  FABRICATED NEW FLOOR PANEL.
